Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 107, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 10, 2021, 12:44 AM CDT for 7 counties in Nebraska; Fremont County, Iowa. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2021, 12:44 AM CDT (05:44 UTC)
- Expired
- Jul 10, 2021, 1:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 75.0 mph
Counties Fremont County, IA, Cass County, NE, Gage County, NE, Johnson County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE
The radar
The Omaha radar (KOAX), 109 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 12:46 AM CDT | TSTM WND DMG | Union, NE | PUBLIC REPORTED SEVERAL POWER POLES DOWN, ROOF BLOWN OFF A BARN, AND CAMPER BLOWN OVER AND HEAVILY DAMAGED. |
| Jul 10, 12:48 AM CDT | TSTM WND DMG | 4 Sse Murray, NE | GRAIN BINS SIGNIFICANTLY DAMAGED BETWEEN UNION AND MURRAY. |
| Jul 10, 1:00 AM CDT | TSTM WND GST 60 | 4 Sw Cook, NE | |
| Jul 10, 1:14 AM CDT | TSTM WND DMG | Nemaha, NE | REPORT OF NUMEROUS TREES DOWN AND POWER OUTAGES ACROSS THE COUNTY. PROPERTY DAMAGE FROM TREES TO GARAGES AND VEHICLES. |
| Jul 10, 1:38 AM CDT | TSTM WND GST 77 | 1 Nne Falls City, NE | FALLS CITY AIRPORT MEASURED A PEAK WIND GUST OF 77 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 9:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2603 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.1
The text
As transmitted.
626
WUUS53 KOAX 100544
SVROAX
IAC071-NEC025-067-097-127-131-133-147-100645-
/O.NEW.KOAX.SV.W.0107.210710T0544Z-210710T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
1244 AM CDT Sat Jul 10 2021
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
West central Fremont County in southwestern Iowa...
Johnson County in southeastern Nebraska...
Nemaha County in southeastern Nebraska...
Otoe County in southeastern Nebraska...
Richardson County in southeastern Nebraska...
Pawnee County in southeastern Nebraska...
East central Gage County in southeastern Nebraska...
Southern Cass County in southeastern Nebraska...
* Until 145 AM CDT.
* At 1243 AM CDT, severe thunderstorms were located along a line
extending from near Nehawka to near Palmyra, moving south at 55
mph.
HAZARD...75 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Falls City, Nebraska City, Plattsmouth, Auburn, Syracuse, Tecumseh,
Weeping Water, Pawnee City, Humboldt, Peru, Elmwood, Palmyra,
Sterling, Murray, Johnson, Cook, Unadilla, Table Rock, Avoca and
Talmage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 4002 9648 4082 9646 4101 9587 4098 9584
4093 9585 4090 9582 4067 9584 4066 9579
4058 9576 4053 9577 4052 9574 4043 9566
4031 9566 4024 9549 4018 9548 4011 9539
4004 9542 4003 9536 4000 9531
TIME...MOT...LOC 0543Z 339DEG 47KT 4087 9596 4066 9637
HAIL...0.75IN
WIND...75MPH
$$
DeWald5 follow-up statements
829
WWUS53 KOAX 100603
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
103 AM CDT Sat Jul 10 2021
NEC067-100612-
/O.CAN.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Gage NE-
103 AM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Iowa...and southeastern Nebraska.
LAT...LON 4002 9647 4053 9637 4082 9646 4101 9587
4098 9584 4093 9585 4090 9582 4067 9584
4066 9579 4058 9576 4053 9577 4043 9566
4031 9566 4024 9549 4018 9548 4011 9539
4004 9542 4000 9531
TIME...MOT...LOC 0602Z 339DEG 47KT 4066 9585 4045 9626
$$
IAC071-NEC025-097-127-131-133-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Fremont IA-Johnson NE-Nemaha NE-Otoe NE-Richardson NE-Pawnee NE-
Cass NE-
103 AM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR WEST CENTRAL FREMONT...JOHNSON...NEMAHA...OTOE...RICHARDSON...
PAWNEE AND SOUTHERN CASS COUNTIES...
At 102 AM CDT, severe thunderstorms were located along a line
extending from Nebraska City to 6 miles east of Sterling, moving
south at 55 mph.
HAZARD...75 mph wind gusts.
SOURCE...Public.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Falls City, Nebraska City, Plattsmouth, Auburn, Syracuse, Tecumseh,
Weeping Water, Pawnee City, Humboldt, Peru, Elmwood, Palmyra,
Sterling, Murray, Johnson, Cook, Unadilla, Table Rock, Avoca and
Talmage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 4002 9647 4053 9637 4082 9646 4101 9587
4098 9584 4093 9585 4090 9582 4067 9584
4066 9579 4058 9576 4053 9577 4043 9566
4031 9566 4024 9549 4018 9548 4011 9539
4004 9542 4000 9531
TIME...MOT...LOC 0602Z 339DEG 47KT 4066 9585 4045 9626
HAIL...<.75IN
WIND...75MPH
$$
DeWald205
WWUS53 KOAX 100610
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
110 AM CDT Sat Jul 10 2021
IAC071-NEC025-097-127-131-133-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Fremont IA-Johnson NE-Nemaha NE-Otoe NE-Richardson NE-Pawnee NE-
Cass NE-
110 AM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR WEST CENTRAL FREMONT...EASTERN JOHNSON...NEMAHA...OTOE...
RICHARDSON...EASTERN PAWNEE AND SOUTHERN CASS COUNTIES...
At 110 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Nebraska City to 4 miles northwest of
Johnson, moving southeast at 55 mph.
HAZARD...75 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Falls City, Nebraska City, Auburn, Syracuse, Weeping Water, Pawnee
City, Humboldt, Peru, Elmwood, Murray, Johnson, Cook, Table Rock,
Avoca, Talmage, Union, Nehawka, Verdon, Stella and Shubert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 4002 9623 4040 9615 4086 9633 4098 9584
4093 9585 4090 9582 4067 9584 4066 9579
4058 9576 4053 9577 4043 9566 4031 9566
4024 9549 4018 9548 4011 9539 4004 9542
4000 9531
TIME...MOT...LOC 0610Z 333DEG 46KT 4058 9581 4044 9608
HAIL...<.75IN
WIND...75MPH
$$
DeWald222
WWUS53 KOAX 100619
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
119 AM CDT Sat Jul 10 2021
IAC071-NEC025-100629-
/O.CAN.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Fremont IA-Cass NE-
119 AM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FREMONT AND
SOUTHERN CASS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Iowa...and southeastern Nebraska.
LAT...LON 4002 9606 4035 9603 4078 9624 4078 9586
4073 9589 4067 9583 4066 9579 4058 9576
4053 9577 4043 9566 4031 9566 4024 9549
4018 9548 4011 9539 4004 9542 4000 9531
TIME...MOT...LOC 0619Z 333DEG 46KT 4049 9575 4035 9602
$$
NEC097-127-131-133-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Johnson NE-Nemaha NE-Otoe NE-Richardson NE-Pawnee NE-
119 AM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN JOHNSON...NEMAHA...CENTRAL OTOE...RICHARDSON AND
EASTERN PAWNEE COUNTIES...
At 119 AM CDT, severe thunderstorms were located along a line
extending from Peru to 4 miles south of Johnson, moving southeast at
55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Falls City, Nebraska City, Auburn, Syracuse, Humboldt, Peru, Johnson,
Talmage, Verdon, Stella, Shubert, Lorton, Dunbar, Rulo, Otoe, Nemaha,
Du Bois, Dawson, Brownville and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 4002 9606 4035 9603 4078 9624 4078 9586
4073 9589 4067 9583 4066 9579 4058 9576
4053 9577 4043 9566 4031 9566 4024 9549
4018 9548 4011 9539 4004 9542 4000 9531
TIME...MOT...LOC 0619Z 333DEG 46KT 4049 9575 4035 9602
HAIL...<.75IN
WIND...70MPH
$$
DeWald019
WWUS53 KOAX 100631
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
131 AM CDT Sat Jul 10 2021
NEC097-131-133-100640-
/O.CAN.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Johnson NE-Otoe NE-Pawnee NE-
131 AM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON...CENTRAL
OTOE AND EASTERN PAWNEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Nebraska.
LAT...LON 4002 9601 4007 9601 4034 9573 4024 9549
4018 9548 4011 9539 4006 9542 4004 9542
4000 9531
TIME...MOT...LOC 0630Z 339DEG 47KT 4036 9569 4022 9596
$$
NEC127-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Nemaha NE-Richardson NE-
131 AM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN NEMAHA AND RICHARDSON COUNTIES...
At 130 AM CDT, severe thunderstorms were located along a line
extending from 8 miles east of Auburn to near Humboldt, moving south
at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Falls City, Verdon, Stella, Shubert, Rulo, Dawson, Salem, Preston,
Barada, Indian Cave State Park, The Highway 75 And 8 Junction and
Camp Cornhusker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4002 9601 4007 9601 4034 9573 4024 9549
4018 9548 4011 9539 4006 9542 4004 9542
4000 9531
TIME...MOT...LOC 0630Z 339DEG 47KT 4036 9569 4022 9596
HAIL...<.75IN
WIND...60MPH
$$
DeWald127
WWUS53 KOAX 100643
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
143 AM CDT Sat Jul 10 2021
NEC127-147-100653-
/O.EXP.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Nemaha NE-Richardson NE-
143 AM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEMAHA AND
RICHARDSON COUNTIES WILL EXPIRE AT 145 AM CDT...
The storms which prompted the warning were moving out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Nebraska.
LAT...LON 4002 9601 4007 9601 4034 9573 4024 9549
4018 9548 4011 9539 4006 9542 4004 9542
4000 9531
TIME...MOT...LOC 0643Z 339DEG 47KT 4023 9563 4009 9590
$$
DeWaldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:37 AM CDT, 7 minutes earlier.
Area forecast discussion, Jul 10, 12:37 AM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1237 AM CDT Sat Jul 10 2021 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 335 PM CDT Fri Jul 9 2021 Things starting to maybe become a little more clear on how things will pan out this afternoon/evening, but some key questions still remain: 1. Where will the warm front set up? 2. Will forcing be strong enough to break the fairly stout cap over the area (per the KOAX 19Z sounding)? As of around 2:30 PM, radar/satellite/surface obs show the warm front from roughly Tekamah, NE, eastward to near Carroll, IA, and south/southeastward toward Creston, IA. Difficult to say how much farther northeastward it makes it, as outflow from a significant hail-producing storm that moved through the Des Moines metro area could slow its progress a fair amount. As far as forcing, could see some enhanced convergence with that outflow, but may need to end up waiting for a strengthening low level jet early this evening to get anything to go, which seems to be the idea held by the CAMs, and those still have very little, if anything, that initiates in the forecast area. That said, if something does get going, plenty of instability with just over 3000 J/kg of MUCAPE per the KOAX 19Z sounding, and decent shear would suggest supercells capable of all hazards, especially right near the warm front where low level shear is likely enhanced. So while severe storms aren't particularly likely in the forecast area early this evening, still worth keeping a close eye on, as potential is there. Higher confidence that the greater severe weather risk will be overnight as convection currently going up in SE WY into the NE panhandle is expected to congeal into an MCS and move eastward into the area toward 11 PM. Expect a damaging wind and hail threat with those storms, as plenty of instability will remain in place overnight. One question with regarding those storms will be cold pool maintenance, as RAP guidance suggests 0-3 km shear values generally less than 30 kts ahead of the line, but still should be sufficient for at least some level of organization. Main severe storm threat should exit the area by 5 AM or so, but expect scattered showers and storms to persist through Saturday as a mid/upper level trough currently over Montana digs into the area and eventually cuts off. In addition to precip, this will bring much cooler weather, with highs in the 70s for many both Saturday and Sunday. Latest guidance suggests the low may stick around the area a little bit longer than previously thought, which could lead to continued showers and storms into at least Sunday, so increased precip chances a bit through the Sunday morning hours. May end up needing to go higher and possibly into Monday in future forecasts. Low should eventually push off toward the Great Lakes, bringing a return to the mid and upper 80s by Tuesday. However, another bit of shortwave energy and cold front look to slide through sometime Tuesday night into Thursday bringing our next chance at precip, though still some differences on exact timing. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1227 AM CDT Sat Jul 10 2021 Ongoing thunderstorms at KOMA and KLNK will push through in the first hour of the TAF cycle. Periods of showers and a few thunderstorms are expected through much of the TAF cycle leaving MVFR to IFR conditions through much of the period. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...CA AVIATION...Kern
Hazardous weather outlook, Jul 9, 3:43 PM CDT, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 343 PM CDT Fri Jul 9 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101200- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 343 PM CDT Fri Jul 9 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Saturday Though not likely, a few strong to severe thunderstorms could develop across extreme southeast Nebraska and southwest Iowa late this afternoon into this evening. Any storms that do develop in this area will be capable of producing large hail and damaging winds. A few tornadoes would also be possible. A more widespread severe weather episode is possible across portions of the area later this evening. Strong to severe thunderstorms are expected to develop across central Nebraska and spread east through the area from around 10 PM through the early morning hours Saturday. Large hail and damaging winds will be the primary hazards with these storms. Scattered thunderstorms are possible Saturday however severe storms are not expected. .DAYS TWO THROUGH SEVEN...Saturday night through Friday Some lingering non-severe storms are possible into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across portions of southeast Nebraska and southwest Iowa this evening.
In the hours before
Local storm report, Jul 10, 12:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1232 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM TSTM WND GST 7 ENE OMAHA 41.30N 95.89W
07/10/2021 M75 MPH DOUGLAS NE ASOS
&&
PFLocal storm report, Jul 10, 12:33 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1233 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND GST 1 N FIRTH 40.55N 96.60W
07/10/2021 M59 MPH LANCASTER NE PUBLIC
&&
TSNLocal storm report, Jul 10, 12:36 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1236 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST 11 ESE HANCOCK 41.32N 95.18W
07/10/2021 M61 MPH POTTAWATTAMIE IA UNKNOWN
IOWA MESONET SITE.
&&
TSNLocal storm report, Jul 10, 12:39 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1239 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FUNNEL CLOUD BURCHARD 40.15N 96.35W
07/10/2021 PAWNEE NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A FUNNEL CLOUD.
&&
PFLocal storm report, Jul 10, 12:41 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1241 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM TSTM WND GST 4 NNW OMAHA 41.26N 95.94W
07/10/2021 M78 MPH DOUGLAS NE PUBLIC
&&
TSNLocal storm report, Jul 10, 12:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1242 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG 2 SSW PAPILLION 41.13N 96.06W
07/10/2021 SARPY NE PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&
PFThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 45 min |
| Jul 9, 9:50 PM CDT | Special Weather Statement | OAX | Antelope, Boone | 10 min |
| Jul 9, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Stanton and 1 more | 48 min |
| Jul 9, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 45 min |
| Jul 9, 10:52 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 38 min |
| Jul 9, 10:56 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 64 min |
| Jul 9, 11:00 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Madison, Pierce, Stanton, Wayne | 45 min |
| Jul 9, 11:19 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 41 min |
| Jul 9, 11:26 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Gage, Lancaster, Saline, Saunders, Seward | 64 min |
| Jul 9, 11:38 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Saunders, Washington | 52 min |
| Jul 9, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Cuming, Dodge, Platte, Saunders and 1 more | 49 min |
| Jul 9, 11:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 44 min |
| Jul 9, 11:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Gage, Johnson, Lancaster, Otoe and 2 more | 65 min |
| Jul 10, 12:11 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 49 min |
| Jul 10, 12:26 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 19 min |
| Jul 10, 12:40 AM CDT | Severe Thunderstorm Warning | OAX | Otoe | 50 min |
| Jul 10, 12:42 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 18 min |
| Jul 10, 1:31 PM CDT | Special Weather Statement | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 74 min |
| Jul 10, 1:56 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 64 min |
| Jul 10, 4:18 PM CDT | Special Weather Statement | OAX | Pawnee, Richardson | 27 min |
| Jul 9, 11:02 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 29 min |
| Jul 9, 11:30 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Montgomery, Pottawattamie, Shelby | 45 min |
| Jul 10, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 47 min |
| Jul 10, 2:18 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Severe Thunderstorm Warnings in Iowa, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.